# SDR DALA2023051603860

- Difficulty date: May 15, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2768141) DURING INSPECTION FOUND AFT CARGO FRAME AT STA 947 LBL10-RBL9 WL 167 HAS CORROSION IN SEVERAL PLACES. REMOVED AND REPLACED FRAME SECTION FROM STR 23R TO 23L STA 947 IAW B737 SRM 51-40-02 AND BOEING DWG# 147A0040.
